# SDR 2007UALA01922

- Difficulty date: June 9, 2007
- Submitted: June 12, 2007
- Operation: Air carrier
- Aircraft: N377UA
- Make and model: Boeing 737322
- Aircraft serial: 24642
- Aircraft time: 48,967 hours, 34,362 cycles
- Engine: Ge CFM56*
- System (JASC): 5241 · Galley Doors
- Part: Structure
- Condition: Cracked
- Location: Fwd Galley Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR SN 1269 AFT SIDE STOP PIN FITTING CUTOUT IS CRACKED 4TH FROM TOP.   [07-03-07]  MAJOR REPAIR: REMOVED DAMAGE. FABRICATED AND INSTALLED REPAIR DOUBLER PER SRM 90-52-40-14JD.
